# SDR DALA2021043002484

- Difficulty date: April 26, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,345 hours, 27,410 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1792553) COMPLY WITH CARD 5710-01125-0301 MLG-TRUNNION FTG FUSE PIN BORES CORROSION.
